# SDR SWIA202005220417

- Difficulty date: April 29, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 29,974 hours, 20,448 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FUEL SMELL IN CABIN. AFT CABIN HAD STRONGEST ODOR, SMELL. SMELL STARTED WITHIN ABOUT 10 MINUTES AFTER TAKEOFF. FLIGHT 3857 - FILED CLOSED      PERFORMED INSPECTION OF THE APU AREA AND ENCLOSURE, OF BOTH ENGINE AREAS, UNDER THE CARGO PIT FLOOR BOARD, AND IN THE PACK AREA FOR ANY FUEL CONTAMINATION IN REF TO FIM. NO EVIDENCE OF FUEL CONTAMINATION INTO THE AIR SUPPLY SYSTEM. OPERATED THE PACKS OFF OF THE APU FOR 20 MINUTES AND OFF OF BOTH ENGINES FOR 20 MINUTES IN REF TO AMM. NO ABNORMAL SMELLS OR ODORS CAME FROM THE AIR CONDITIONING SYSTEM.  PERFORMED FUEL LEAK CHECK AND VERIFIED NO FUEL SMELL AFTER SHUTDOWN OF THE ENGINES AND APU.
